# SDR ASAA2019032428757

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 25,223 hours, 8,260 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NR 2 ENGINE FAN BLADE LUBE FRONT SPINNER CONE WHITE PAINT IS MISSING MORE THAN LIMIT. GROUNDED - YES. REMOVED AND REPLACED FRONT SPINNER CONE ON NR 2 ENGINE REF T/C 78472010.
